# SDR CAL950667

- Difficulty date: July 26, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N579PE
- Make and model: Boeing 727243
- Aircraft serial: 21662
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Cracked
- Location: Fuselage
- Part time: 41,584 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

STATION 31J - INSPECTION FOUND A 1 INCH CRACK IN THE LEFT FORWARD FUSELAGE SKIN AT THE FORWARD END OF THE L-1 DOOR LOWER HINGE CUTOUT.  A DOUBLER AND FILLER REPAIR WAS FABRICATED AND INSTALLED IAW SRM 53-30-3.  (M)
